# SDR HALA20241212362

- Difficulty date: December 11, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N227HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09223
- Aircraft time: 14,918 hours, 3,346 cycles
- Engine: Iae PW1133GJM
- Engine time: 12,215 hours, 2,705 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIV - AIR ENG 2 BLEED FAULT DURING CLIMB. ACCOMPLISHED GVI OF #2 ENG BLEED VALVES. FOUND FAV ACTUATRO ROD BROKEN. REMOVED FAV PER AMM 36-11-54. INSTALLED FAN AIR VALVE ON ENG 2 PER AMM 36-11-54. OPS/BITE/LEAK CHECK GOOD.
